# SDR DALA2021111507052

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 4,109 hours, 519 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 ASPSU BATT 2 FAILED CAPACITANCE TEST. CORRECTIVE ACTION: REMOVED AND REPLACED ASPSU BATT #2. (8373181)
